# SDR AALA20180313009

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 18,665 hours, 7,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Broken
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540, BL 0 - RBL 20 FLOORBEAM IS BROKEN.  REPLACED THE FLOORBEAM IAW 51-00-05-1 REPAIR 1.
